The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (748 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 4, 1994, pp. 567–576
DOI: 10.4171/ZAA/493

Published online: 1994-12-31

Sequential Convergence in the Space of Absolutely Riemann Integrable Functions

M.A. Jiménez[1], E. López[2] and J.-J. Rückmann[3]

(1) Universidad de La Habana, Cuba
(2) Instituto Pedagógico La Habana, Cuba
(3) Humboldt-Universität zu Berlin, Germany

The concept of $R$-convergence in the space of usual Riemann integrable functions was introduced by Dickmeis, Mevissen, Nessel and van Wickeren in 1986. They proved that this space, provided with R-convergence, is sequentially complete and that every function in the space can be approximated by a sequence of continuous functions. They gave several applications. This paper extends that concept to the space of absolutely Riemann integrable functions and it is shown that the results mentioned above still hold there.

Keywords: Riemann integral, $R$-convergence, approzimation by continuous functions

Jiménez M.A., López E., Rückmann J.-J.: Sequential Convergence in the Space of Absolutely Riemann Integrable Functions. Z. Anal. Anwend. 13 (1994), 567-576. doi: 10.4171/ZAA/493